MathSciNet Relay Station
MathSciNet bibliographic data
MR2261265 76Q05 (35J05 35R30 49N45 74J25 76M30)
Guzina, Bojan B.; Bonnet, Marc Small-inclusion asymptotic of misfit functionals for inverse problems in acoustics. Inverse Problems 22 (2006), no. 5, 1761–1785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement